The Theory of L-Complexes and Weak Liftings of Complexes

Research output: Contribution to journalArticle

10 Citations (Scopus)
Original languageEnglish
Pages (from-to)144-183
Number of pages40
JournalJournal of Algebra
Volume188
Issue number1
DOIs
Publication statusPublished - Feb 1 1997
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

The Theory of L-Complexes and Weak Liftings of Complexes. / Yoshino, Yuji.

In: Journal of Algebra, Vol. 188, No. 1, 01.02.1997, p. 144-183.

Research output: Contribution to journalArticle

@article{bbf09bb0f9b84567944c058bbf32cb27,
title = "The Theory of L-Complexes and Weak Liftings of Complexes",
author = "Yuji Yoshino",
year = "1997",
month = "2",
day = "1",
doi = "10.1006/jabr.1996.6821",
language = "English",
volume = "188",
pages = "144--183",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - The Theory of L-Complexes and Weak Liftings of Complexes

AU - Yoshino, Yuji

PY - 1997/2/1

Y1 - 1997/2/1

UR - http://www.scopus.com/inward/record.url?scp=0039176398&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039176398&partnerID=8YFLogxK

U2 - 10.1006/jabr.1996.6821

DO - 10.1006/jabr.1996.6821

M3 - Article

AN - SCOPUS:0039176398

VL - 188

SP - 144

EP - 183

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 1

ER -